# SDR FDKA2009121700210

- Difficulty date: December 17, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 19,946 hours, 18,368 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6133 CVG-OKC.  LOUD SQUEAL COMING FROM MAIN CABIN DOOR.  MX CLEANED AND LUBED DOOR SEAL AND FRAME SEAL.  PRESSURE AND LEAK CHECKS GOOD.
